MAUDE Adverse Event Report: Align Technology, Inc. Invisalign System - Comprehensive; ALIGNER, SEQUENTIAL

Align Technology, Inc. Invisalign System - Comprehensive; ALIGNER, SEQUENTIAL
Model Number 9000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tooth Loss (4831)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The treating doctor reported that the patient had the symptom of extraction of tooth #15.No additional information is available at this time.Attempts to obtain additional information about the event were unsuccessful.
 
Additional Manufacturer Narrative
The current instructions for use contains the following: "precautions - a tooth that has been previously traumatized or significantly restored may be aggravated.In rare instances, the useful life of the tooth may be reduced, the tooth may require additional dental treatment such as endodontic and/or additional restorative work, and/or the tooth may be lost.".No root cause provided.Align's clinical review noted that tooth #15 appeared healthy in the initial records.Comparison of scans showed slight brownish discoloration in the distal occlusal fossa of tooth #15 in the (b)(6) 2026 scan compared with the (b)(6) 2025 scan.The programmed orthodontic movements for tooth #15 were not significant.There is no conclusive evidence provided that supports or opposes whether the invisalign system caused or contributed to the reported permanent damage.Based on the available information, the patient had permanent damage, and the invisalign system was being used.Therefore, an mdr will be filed in the united states per 21 cfr 803.The exact date of the event is unknown.Despite reasonable efforts, no conclusive information was available to determine when the event occurred.The date (b3) provided corresponds to the date the event was reported to the manufacturer and does not necessarily reflect the actual date of occurrence.

Brand Name
Invisalign System - Comprehensive
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
Align Technology, Inc.
2820 orchard parkway
san jose CA 95134
Manufacturer (Section G)
Align Technology, Inc.
2820 orchard parkway
san jose CA 95134
Manufacturer Contact
janier duarte santana
2820 orchard parkway
san jose, CA 95134
MDR Report Key50191518
Report Number2953749-2026-02235
Device Sequence Number21304101
Product Code NXC
UDI-Device Identifier00816063020189
UDI-Public(01)00816063020189(10)0253484036(13)260326(91)2905711811N
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K241412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number9000
Device Lot Number253484036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age24 YR
Patient SexFemale